Erratum: ``Magnetohydrodynamic Waves in Sheared Coronal Arcades'' (ApJ, 602, 1006 [2004])

Arregui, I.; Oliver, R.; Ballester, J. L.
Referencia bibliográfica

The Astrophysical Journal, Volume 607, Issue 2, pp. 1070-1070.

Fecha de publicación:
6
2004
Número de autores
3
Número de autores del IAC
0
Número de citas
0
Número de citas referidas
0
Descripción
Proof corrections were not carried faithfully to the printed version of this paper, resulting in an error in the text below equation (12). The equation en=∇A/∇A=-ez should read en=∇A/∇A; i.e., the final equivalence should be omitted. The Press sincerely regrets this error.
Tipo